# SDR CALA2012070300425

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 49,705 hours, 7,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INTERMITENT.  REPLACED AFT MEGAPHONE, CHECKED OK.
